# SDR USAA2014011700001

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 13,612 hours, 11,247 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5798
- Condition: Defective
- Location: Le Slat
- Part time: 5,605 hours, 4,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION DURING SLAT RETRACTION.  LT OTBD 2/3 SKEW SENSOR & HARNESS BAD. REPLACED SKEW SENSOR & THE SENSOR HARNESS.  OPERATION CHECKED GOOD, NO FURTHER FAULTS NOTED.
